Über lineare Relationen zwischen Thetaproducten

A. Krazer Strassburg

TBD mathscidoc:1701.33275

Acta Mathematica, 17, (1), 281-295, 1893.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:56 uploaded by actaadmin ] [ 124 downloads ] [ 0 comments ]
@inproceedings{a.1893über,
  title={Über lineare Relationen zwischen Thetaproducten},
  author={A. Krazer},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202956342856984},
  booktitle={Acta Mathematica},
  volume={17},
  number={1},
  pages={281-295},
  year={1893},
}
A. Krazer. Über lineare Relationen zwischen Thetaproducten. 1893. Vol. 17. In Acta Mathematica. pp.281-295. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202956342856984.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved